default search action
"Quasi-Optimal Rank-Structured Approximation to Multidimensional Parabolic ..."
Ivan P. Gavrilyuk, Boris N. Khoromskij (2019)
- Ivan P. Gavrilyuk, Boris N. Khoromskij:
Quasi-Optimal Rank-Structured Approximation to Multidimensional Parabolic Problems by Cayley Transform and Chebyshev Interpolation. Comput. Methods Appl. Math. 19(1): 55-71 (2019)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.